MathSciNet Relay Station
MathSciNet bibliographic data
MR1117203 60H10 (60H20 60J55 60J60)
Assing, Sigurd; Senf, Torsten On stochastic differential equations without drift. Stochastics Stochastics Rep. 36 (1991), no. 1, 21–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement